ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Наилучшие приближения мероморфными функциями на вещественной оси

Аветисян, Р. А. and Аракелян, Н. У. (1990) Наилучшие приближения мероморфными функциями на вещественной оси. ՀԽՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 25 (6). pp. 534-548. ISSN 00002-3043

[img]
Preview
PDF
Download (2054Kb) | Preview
    Item Type: Article
    Additional Information: Լավագույն մոտավորություններ մերոմորֆ ֆունկցիաներով իրական առանցքի վրա։ Best approximation by meromirphic functions on real axis.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Առաքելյան Ն. Հ., Avetiyan R. A., Arakelyan N. U.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 26 Nov 2012 15:08
    Last Modified: 01 Feb 2013 12:22
    URI: http://mathematics.asj-oa.am/id/eprint/1156

    Actions (login required)

    View Item